Analyticity of fundamental solutions

Karl Gustav Andersson Institute of Mathematics, University of Lund

TBD mathscidoc:1701.332313

Arkiv for Matematik, 8, (1), 73-81, 1969.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 157 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{karl1969analyticity,
  title={Analyticity of fundamental solutions},
  author={Karl Gustav Andersson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443526646122},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={1},
  pages={73-81},
  year={1969},
}
Karl Gustav Andersson. Analyticity of fundamental solutions. 1969. Vol. 8. In Arkiv for Matematik. pp.73-81. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443526646122.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved